Research Paper | Mathematics | Korea, North | Volume 4 Issue 4, April 2015
Fixed Point Theorem of the Iterated Function Systems Consisting of - Contraction Type Mappings
Yong Sop U | Dong HAN | Ji Zhou SUN | Song-Il Ri  | Myong Hyok Jang | Yong Sim U
Abstract: In this paper we present some fixed point theorem of iterated function system consisting of --contraction type mappings in complete metric space.
Keywords: Fixed points, -contraction mapping, Iterated function systems, -- admissible
Edition: Volume 4 Issue 4, April 2015,
Pages: 2485 - 2488
How to Cite this Article?
Yong Sop U, Dong HAN, Ji Zhou SUN, Song-Il Ri, Myong Hyok Jang, Yong Sim U, "Fixed Point Theorem of the Iterated Function Systems Consisting of - Contraction Type Mappings", International Journal of Science and Research (IJSR), Volume 4 Issue 4, April 2015, pp. 2485-2488, https://www.ijsr.net/get_abstract.php?paper_id=SUB153595
How to Share this Article?
Similar Articles with Keyword 'Fixed points'
Fixed Point Theorem for Expansive Mappings in G - Metric Space
Common Coupled Fixed Point Theorems for Geraghty - Type Contraction Mappings Using Monotone Property in Partially Ordered Partial b-Metric Spaces
K. P. R. Sastry | K. K. M. Sarma | Ch. Srinivasa Rao  | Vedula Perraju